# SDR SWAA2023110703896

- Difficulty date: September 23, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INTERCOSTAL IS CRACKED BETWEEN B/S 328-344 46 INCHES LEFT OF CENTER LINE<[01] REMOVED & REPLACED CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN B/S 328-344 ; 46 INCHES LEFT OF CENTER LINE REF. SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] VERIFIED STEP 2
